# SDR WTAA970202

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 782
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 13730296K401
- Condition: Obstructed
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMF - LEFT AIR SPEED INDICATOR INOPERATIONAL ON TAEKOFF ROLL.  MAINTENANCE CLEARED OBSTRUCTION FROM NR 1 PITOT TUBE.  OPERATIONAL CHECK SATISFACTORY ON PITOT TEST CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
